Alert archive / Illinois / Frost Advisories in 2011

Frost Advisory 6, NWS Lincoln, IL

October 28, 201125 counties in Illinois

NWS Lincoln, IL issued this frost advisory at Oct 28, 2011, 2:50 PM CDT for 25 counties in Illinois. It took effect at Oct 29, 2011, 4:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2011, 2:50 PM CDT (19:50 UTC)
In effect from
Oct 29, 2011, 4:00 AM CDT
Expired
Oct 29, 2011, 9:00 AM CDT
In force
5 hr
Issued by
NWS Lincoln, IL
All 25 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Scott County, IL, Shelby County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 84 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

164 
WWUS73 KILX 281950
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
250 PM CDT FRI OCT 28 2011

...FREEZING TEMPERATURES EXPECTED OVERNIGHT ACROSS PARTS
OF CENTRAL ILLINOIS...

.CLEARING SKIES AND LIGHT WINDS OVERNIGHT WILL SET THE STAGE FOR 
AREAS OF FROST AGAIN ACROSS CENTRAL AND SOUTHEAST ILLINOIS AS
TEMPERATURES SETTLE INTO THE LOWER TO MIDDLE 30S BY DAWN SATURDAY.
A WIDESPREAD FREEZE IS EXPECTED NORTH OF LINCOLN. 

ILZ027>031-036>038-040-041-290400-
/O.NEW.KILX.FZ.W.0002.111029T0900Z-111029T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA
250 PM CDT FRI OCT 28 2011

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. 

* TEMPERATURE...EXPECT LOWS IN THE LOWER 30S BY DAWN SATURDAY...
  WITH SOME SPOTS IN LOW LYING RURAL AREAS DIPPING INTO THE UPPER
  20S.

* IMPACTS...FREEZING TEMPERATURES LATE TONIGHT AND EARLY SATURDAY
  MORNING COULD KILL PLANTS LEFT OUTSIDE OR NOT COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ042>057-061>063-066>068-071>073-290400-
/O.NEW.KILX.FR.Y.0006.111029T0900Z-111029T1400Z/
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
250 PM CDT FRI OCT 28 2011

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SATURDAY. 

* TEMPERATURE...EXPECT LOWS IN THE MIDDLE 30S BY DAWN SATURDAY...
  WITH SOME SPOTS IN LOW LYING RURAL AREAS NORTH OF I-70 DROPPING
  INTO THE LOWER 30S.

* IMPACTS...AREAS OF FROST WILL LATE TONIGHT AND EARLY SATURDAY
  MORNING...ESPECIALLY IN RURAL AND SHELTERED AREAS AS WELL AS
  VALLEYS. PLANTS...CROPS AND VEGETATION SUSCEPTIBLE TO FROST
  DAMAGE COULD SUFFER IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

07
3 follow-up statements
332 
WWUS73 KILX 290420
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1120 PM CDT FRI OCT 28 2011

...FREEZING TEMPERATURES EXPECTED OVERNIGHT ACROSS PARTS OF
CENTRAL ILLINOIS...

.CLEARING SKIES AND LIGHT WINDS OVERNIGHT WILL SET THE STAGE FOR
AREAS OF FROST AGAIN ACROSS CENTRAL AND SOUTHEAST ILLINOIS AS
TEMPERATURES SETTLE INTO THE LOWER TO MIDDLE 30S BY DAWN
SATURDAY. A WIDESPREAD FREEZE IS EXPECTED NORTH OF LINCOLN.

ILZ027>031-036>038-040-041-291000-
/O.CON.KILX.FZ.W.0002.111029T0900Z-111029T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA
1120 PM CDT FRI OCT 28 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SATURDAY. 

* TEMPERATURE...EXPECT LOWS IN THE LOWER 30S BY DAWN SATURDAY... 
  WITH SOME SPOTS IN LOW LYING RURAL AREAS DIPPING INTO THE 
  UPPER 20S. 

* IMPACTS...FREEZING TEMPERATURES LATE TONIGHT AND EARLY 
  SATURDAY MORNING COULD KILL PLANTS LEFT OUTSIDE OR NOT 
  COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ042>057-061>063-066>068-071>073-291000-
/O.CON.KILX.FR.Y.0006.111029T0900Z-111029T1400Z/
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
1120 PM CDT FRI OCT 28 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SATURDAY. 

* TEMPERATURE...EXPECT LOWS IN THE MIDDLE 30S BY DAWN SATURDAY...
   WITH SOME SPOTS IN LOW LYING RURAL AREAS NORTH OF I-70 
  DROPPING INTO THE LOWER 30S. 

* IMPACTS...AREAS OF FROST WILL LATE TONIGHT AND EARLY SATURDAY 
  MORNING...ESPECIALLY IN RURAL AND SHELTERED AREAS AS WELL AS 
  VALLEYS. PLANTS...CROPS AND VEGETATION SUSCEPTIBLE TO FROST 
  DAMAGE COULD SUFFER IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$


SHIMON
650 
WWUS73 KILX 290752
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
252 AM CDT SAT OCT 29 2011

...FREEZING TEMPERATURES EXPECTED ACROSS PARTS OF CENTRAL
ILLINOIS EARLY THIS MORNING...

.CLEAR SKIES AND LIGHT WINDS WILL SET THE STAGE FOR AREAS OF
FROST ACROSS CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS MORNING AS
TEMPERATURES SETTLE INTO THE LOWER TO MIDDLE 30S. A WIDESPREAD
FREEZE IS EXPECTED NORTH OF LINCOLN.

ILZ027>031-036>038-040-041-291400-
/O.CON.KILX.FZ.W.0002.111029T0900Z-111029T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA
252 AM CDT SAT OCT 29 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TEMPERATURE...EXPECT LOW TEMPERATURES IN THE LOWER 30S BY
  DAWN...WITH SOME SPOTS IN LOW LYING RURAL AREAS DIPPING INTO
  THE UPPER 20S.

* IMPACTS...FREEZING TEMPERATURES EARLY THIS MORNING COULD
  KILL PLANTS LEFT OUTSIDE OR NOT COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ILZ042>057-061>063-066>068-071>073-291400-
/O.CON.KILX.FR.Y.0006.111029T0900Z-111029T1400Z/
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
252 AM CDT SAT OCT 29 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* TEMPERATURE...EXPECT LOW TEMPERATURES IN THE MIDDLE 30S BY DAWN.

* IMPACTS...AREAS OF FROST WILL DEVELOP EARLY THIS MORNING.
  PLANTS...CROPS...AND VEGETATION SUSCEPTIBLE TO FROST DAMAGE COULD
  SUFFER IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$


BARNES
296 
WWUS73 KILX 291405
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
905 AM CDT SAT OCT 29 2011

ILZ027>031-036>038-040-041-291515-
/O.EXP.KILX.FZ.W.0002.000000T0000Z-111029T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA
905 AM CDT SAT OCT 29 2011

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT WITH TEMPERATURES
RISING ABOVE FREEZING INTO THE UPPER 30S AND LOWER 40S BY 9 AM.

$$

ILZ042>057-061>063-066>068-071>073-291515-
/O.EXP.KILX.FR.Y.0006.000000T0000Z-111029T1400Z/
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...
CHARLESTON...MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE
905 AM CDT SAT OCT 29 2011

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT WITH TEMPERATURES
RISING INTO THE UPPER 30S AND LOWER 40S BY 9 AM.

$$

07

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Oct 28, 12:54 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Oct 28, 12:54 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1254 PM CDT FRI OCT 28 2011

.DISCUSSION...
ISSUED 1045 AM CDT FRI OCT 28 2011

FORECAST WAS UPDATED TWICE THIS MORNING...FIRST TO REMOVE THE
FROST ADVISORY AT 8 AM ACROSS CENTRAL IL...AND THEN TO ADJUST THE
SLIGHT CHANCE OF LIGHT SHOWERS FOR LATE AFTERNOON FROM PEORIA
NORTH AND ALSO ADJUSTING CLOUD COVER INTO THIS EVENING. MOSTLY
SUNNY SKIES CURRENTLY WILL BECOME PARTLY TO MOSTLY CLOUDY NORTH OF
I-72 DURING THE AFTERNOON...ESPECIALLY LATE. HIGHS LOOK ON TRACK
AGAIN TODAY WITH MID TO UPPER 50S WITH GENERALLY LIGHT WINDS UNDER
10 MPH.

LATE MORNING SURFACE MAP SHOWS LARGE 1025 MB HIGH PRESSURE OVER
THE EASTERN GREAT LAKES INTO WESTERN NY/PA AND RIDGING W/SW ACROSS
CENTRAL IL/MO. THIS PROVIDING MOSTLY SUNNY SKIES TO CENTRAL IL AS
MID LEVEL CLOUDS HAVE DRIFTED SE OF LAWRENCEVILLE LATE THIS
MORNING WHILE A SMALL BAND OF MID LEVEL CLOUDS OVER SE IA INTO FAR
NW IL. VEIL OF THIN CIRRUS CLOUDS OVER CENTRAL IL. TEMPS WERE IN
THE 40S WITH A FEW SPOTS UP TO 50F WITH LIGHT WINDS. LATEST SHORT
RANGE MODELS SHOW A WEAK FRONTAL BOUNDARY FROM EASTERN MN INTO
CENTRAL IA AND PUSHES THROUGH CENTRAL IL TONIGHT AS UPPER LEVEL
TROF OVER THE UPPER MIDWEST MOVES INTO IL BY MIDNIGHT TONIGHT.
THIS SYSTEM IS LACKING MOISTURE SO MOST AREAS WILL REMAIN DRY
THROUGH TONIGHT...WITH JUST A SLIGHT CHANCE OF LIGHT SHOWERS OR
SPRINKLES NORTH OF PEORIA LATE THIS AFTERNOON...AND NE OF I-74
THIS EVENING. 850 MB TEMPS BETWEEN ZERO AND MINUS 2C AGAIN TODAY
SUPPORTS SIMILAR HIGHS AS YESTERDAY IN THE MID TO UPPER 50S WITH
MILDEST READINGS IN WEST CENTRAL IL.

HUETTL

&&

.AVIATION...
ISSUED 1255 PM CDT FRI OCT 28 2011

VFR CONDITIONS ARE FORECAST TO CONTINUE ACROSS THE CENTRAL IL
TERMINAL AIRPORTS THROUGH SATURDAY. SCATTERED HIGH BASED CUMULUS
CLOUDS 5-7K FT FROM I-55 EAST THIS AFTERNOON AND BROKEN AT TIMES
INTO MID AFTERNOON AT DEC AND ESPECIALLY CMI. A WEAK FRONTAL
BOUNDARY OVER THE UPPER MS VALLEY INTO CENTRAL IA WILL MOVE EAST
ACROSS IL DURING TONIGHT. THIS WILL BRING SCATTERED TO BROKEN MID
LEVEL CLOUDS OF 7-9K FT THIS EVENING WITH ISOLATED LIGHT SHOWERS
POSSIBLE ALONG I-74 AND CONTINUED VCSH AT PIA...BMI AND CMI THIS
EVENING. JUST SCATTERED CLOUDS AROUND 8K FT EXPECTED SAT. WINDS TO
STAY FAIRLY LIGHT NEXT 24 HOURS...BECOMING W/SW AROUND 5 KTS THIS
AFTERNOON AND EVENING...THEN W/NW OVERNIGHT BEHIND THE WEAK FRONT
AND INCREASE A BIT TO 7-11 KTS BY 15Z/10 AM SAT.

HUETTL

&&

.PREV DISCUSSION...
ISSUED 308 AM CDT FRI OCT 28 2011
WEAK HIGH PRESSURE BUILDING INTO THE MIDWEST...WITH CLOUDS SLOW TO
RETREAT TO THE SE. WEAK WINDS AND COOLER TEMPERATURES ARE THE RULE
THIS MORNING INT HE WAKE OF THE EXITING SYSTEM. ANOTHER SHOT OF
COOLER AIR ON THE WAY FROM THE NORTHERN PLAINS...BUT OTHER THAN A
SLIGHT CHANCE FOR SOME AFTERNOON SHOWERS...THE FIRST HALF OF THE
WEEKEND IS QUIET. HOWEVER...ANOTHER SYSTEM IS STARTING TO TAKE
SHAPE IN THE PAC NW FOR IMPACTING SUNDAY THROUGH SUNDAY NIGHT.
AFTER A BIT OF A PATTERN SHIFT FOR THE FIRST PORTION OF THE WORK
WEEK...THE WEATHER ATTEMPTS A BRIEF WARM UP FOR TUESDAY INTO THE
60S...BEFORE ANOTHER FRONT MOVES THROUGH...BRINGING PRECIP AND
DROPPING THE TEMPS BACK DOWN INTO MORE FALL LIKE TEMPS FOR THE END
OF THE WEEK.

SHORT TERM...TODAY THROUGH SUNDAY...
WAVE OVER SOUTH CENTRAL CANADA THIS MORNING WITH REFLECTED SFC
TROF EXPECTED TO DEEPEN AND MOVE INTO THE FA LATER THIS
AFTERNOON/EARLY EVENING AND CANNOT COMPLETELY RULE OUT SOME SCT
SHOWERS TO THE NORTH AND HAVE ADDED A SLIGHT POP TO REFLECT THAT.
THIS WAVE WILL BE THE BEGINNING OF A SERIES THAT MOVE THROUGH
SOMEWHAT NWRLY FLOW THROUGH THE WEEKEND. QUIET WEATHER AND
SLIGHTLY WARMER WITH MORE SUNSHINE EXPECTED TOMORROW...BUT THEN
SAT NIGHT ANOTHER WAVE DIVES OUT OF THE NW AND ACROSS THE REGION
WITH MORE IMPRESSIVE SOUNDINGS AND AVAILABLE MOISTURE. THAT BEING
SAID...STILL NOT ENOUGH TO WARRANT WIDESPREAD HIGH POPS...AS
ACTIVITY LIKELY TO BE LIGHT AND SCT YET AGAIN. BEST CHANCES FOR
POPS LOOKING LIKE SUN AND SUN NIGHT.

LONG TERM...MONDAY THROUGH THURSDAY...
DRY AGAIN THROUGH THE FIRST PORTION OF THE WORKWEEK UNTIL ANOTHER
SYSTEM IS MOVING THROUGH THE MIDWEST MIDWEEK...WITH A COLD FROPA
ON WED/THURSDAY AND SIGNIFICANT DIFFERENCES AGAIN BTWN THE GFS AND
THE ECMWF...WITH THE ECMWF BEING FAR MORE AGGRESSIVE WITH THE
BOUNDARY...THE WAVE TO THE SOUTH...AND THE CONVECTIVE FEEDBACK
JUST A BIT ALONG THE FRONT POSSIBLY DEEPENING THE UPPER TROF.
EVEN WITH PLENTY OF DIFFERENCES...ENOUGH AGREEMENT EXISTS TO BUMP
UP THE POP EVEN ABOVE THE ALLBLEND BY A BIT FOR WEDNESDAY.

HJS

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Oct 28, 11:11 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1111 AM CDT FRI OCT 28 2011

ILZ027>031-036>038-040>057-061>063-066>068-071>073-291100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
1111 AM CDT FRI OCT 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 2:50 PM CDTFreeze WarningILXFulton, Knox, McLean, Marshall, Mason, Peoria and 4 more18 hr

Nearby

Frost Advisories in Illinois, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.